| Free Delivery On Orders Over €40 | Free Gift On Orders Over €50 |

Voltarol® Emugel® P 1% w/w Gel (Diclofenac) - 100g

Voltarol® Emugel® P 1% w/w Gel (Diclofenac) - 100g

Regular price
€19,95
Sale price
€19,95
Regular price
Sold out
Unit price
per 
Tax included.

Recommended for the relief of pain and swelling in muscles, joints and tendons. Chemicals causing pain and inflammation are produced by the body in response to injuries such as sprains and strains. Pain may also result from bruising. Voltarol® contains Diclofenac, an anti-inflammatory drug which helps to reduce your body's inflammatory response. Also recommended for localised forms of soft tissue rheumatism. Emulgel® technology allows the gel to penetrate deeply into the skin and boost delivery of Diclofenac to the painful area.

Directions For Use

Adults and adolescents over 14 years:
Depending on the size of the area to be treated, 2-4g of gel (a circular shaped mass approx. 2.0-2.5cm in diameter) should be applied 3-4 times daily.
Elderly persons should use the normal adult dose.
Wash hands thoroughly after application.
Do not apply more than 4 times in 24 hours.
It is advised that treatment be limited to 7 days.
Consult your doctor if pain and swelling does not improve after 7 days.

 

Active Ingredients

Contains:
Diclofenac diethylammonium 1.16% w/w
(Corresponding to diclofenac sodium 1% w/w)

Warnings

Keep out of reach and sight of children.
Please read the accompanying instructions carefully before using this product.
For external use only.
Only use this product as intended, in the event of misuse, seek medical advice.
Do not exceed the recommended dose.

Allergies

Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.

Age Restriction

This product is not recommended for persons under 14 years of age.

Precautions For Special Groups

For advice on the use of this product in pregnancy and while breastfeeding, please speak to your doctor or pharmacist. This product should not be used in the third trimester of pregnancy.
Please consult your doctor or pharmacist before using this product if you are taking any other medication or if you have a medical condition.
Do not use this product if you have ever had and asthma attack, wheezing, hives or a runny nose after taking aspirin or other NSAID pain/anti-inflammatory medicine.

Storage

Do not store above 30°C.

Product Specific Warnings

Do not apply to cuts, wounds, sunburned skin or any other area where the skin is abnormal.
Avoid areas near the eyes or nose.
Do not cover with a bandage or plaster.
It is advised that treatment be limited to 7 days.
Consult your doctor if pain and swelling does not improve after 7 days.